# SDR UALA2008121506868

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767-31B
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERIOR EMERGENCY LIGHT AT DOOR 4L IS INOP.  RELAMPED AND RESEALED AND OPS CHECKS GOOD.
